# SDR UIEA2021040900863

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,338 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED( PERFORMED WXR BITE IAW FIM 34-43 FT 805. FOUND CONNECTOR D395 DISCONNECTED. RECONNECTED CANNON PLUG IAW AMM 34-43-02. PERF OPS CHECK OF WXR. OPS TEST GOOD. NO OTHER DEFECTS NOTED. AMM 34-43-00 )
